MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 340/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 340/LEFT - SILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.055S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to pain¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.
 
Event or Problem Description
It was reported on (b)(6) 2021, patient underwent removal of titanium cannulated proximal femoral nailing system (tfna) nail, tfna fenestrated helical blade and titanium locking screw due to pain.The surgeon implanted a total hip replacement.Surgery was successful and implants were removed with no issues.No patient consequences were reported.This report is for one (1) 10mm/130 deg ti cann tfna 340mm/left - sterile.This is report 1 of 3 for complaint (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 340/LEFT - SILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11776725
Report Number2939274-2021-02220
Device Sequence Number3138139
Product Code HSB
UDI-Device Identifier10886982096111
UDI-Public(01)10886982096111
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.055S
Device Catalogue Number04.037.055S
Device Lot NumberH786949
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date05/05/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS; TFNA FENESTRATED HELICAL BLADE 90MM
Outcome Attributed to Adverse Event Required Intervention;